# SDR UIEA2011092900530

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 56,301 hours, 10,049 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, BETWEEN APPROX THE 9 TO 10 O'CLOCK POSITION ON THE NR 2 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 12" LONG . IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.   STOP DRILLED ENDS OF CRACK WITH A 0.125" DIAMETER HOLE.
